Caring Mill™ Children’s Ibuprofen Pain Reliever/Fever Reducer, Grape Liquid, 4 fl. oz.

SKU# 40065

Caring Mill™ Children’s Ibuprofen Pain Reliever/Fever Reducer, Grape Liquid, 4 fl. oz.

SKU# 40065
Caring Mill™ Children’s Ibuprofen Oral Suspension is a children’s pain reliever and fever reducer that provides 8 hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.
Read More
$7.99
-
+
Caring Mill™ Children’s Ibuprofen Pain Reliever/Fever Reducer, Grape Liquid, 4 fl. oz.
$7.99
  • In Stock
This product is HSA eligible

Caring Mill™ Children’s Ibuprofen Oral Suspension is a children’s pain reliever and fever reducer that provides 8 hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.

Exclusively sold at HSA Store. Take your health to the next level with HSA eligible Cold & Pain Relief products.

Caring Mill™ is a line of premium health care products that supports a healthy lifestyle for individuals and their families. With every purchase of Caring Mill products, a donation is made to Children's Health Fund - a non-profit organization that provides health treatments to thousands of underserved children in the United States.

Benefits:

  • Provides 8 hours of relief from fever and minor aches and pains due to the common cold, flu, sore throat, headache, and toothache

Features:

  • Lasts up to 8 hours
  • Alcohol-free
  • Easy-to-swallow

Specifications:

Flavor: 

  • Grape

Size:

  • 4 fl. oz.

Active Ingredient: Purpose (in each 5 mL) Ibuprofen, USP 100 mg (NSAID)**nonsteroidal anti-inflammatory drug

Inactive Ingredients:

Acesulfame Potassium, Artificial Grape Flavor, Citric Acid Anhydrous, D&C Red #33, FD&C Blue #1, FD&C Red #40, Glycerin, Polysorbate 80, Pregelatinized Corn Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum

  • This product does not contain directions or complete warnings for adult use
  • Do not give more than directed 
  • Shake well before using
  • mL = milliliter
  • Find right dose on chart
  • If possible, use weight to dose; otherwise use age
  • Use only enclosed dosing cup
  • Do not use any other dosing device
  • If needed, repeat dose every 6-8 hours 
  • Do not use more than 4 times a day 
  • Replace original bottle cap to maintain child resistance

Allergy alert: 

Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: 

  • Hives 
  • Facial swelling Asthma (wheezing)
  • Shock 
  • Skin reddening 
  • Rash 
  • Blisters 

If an allergic reaction occurs, stop use and seek medical help right away. 

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child:

  • Has had stomach ulcers or bleeding problems 
  • Takes a blood thinning (anticoagulant) or steroid drug 
  • Takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) 
  • Takes more or for a longer time than directed 

Heart attack and stroke warning: 

  • NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke
  • These can be fatal
  • The risk is higher if you use more than directed or for longer than directed

Sore throat warning: 

  • Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious
  • Consult doctor promptly
  • Do not use more than 2 days or administer to children under 3 years of age unless directed by doctor

Frequently bought together

Reviews

You might also like

 

Learn More

A Guide to the Best Over-the-Counter Allergy Medicine for You

A Guide to the Best Over-the-Counter Allergy Medicine for You

 Generic over-the-counter medicine vs. brand names. What's the best choice?

Generic over-the-counter medicine vs. brand names. What's the best choice?

How to Create a Spending and Saving Strategy for 2022

How to Create a Spending and Saving Strategy for 2022